Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
clo223

Mood worsening on accutane

I’ve been on accutane for just over two months . I can feel my mood worsening every day, I wake up feeling like I don’t want to go anywhere or do anything. I know this is bad but I don’t want to be taken off accutane as I know nothing else will help my skin! I don’t think I’m depressed it’s just mood swings , especially being a woman who is also on birth control I am bound to be extra hormonal. Has anyone else experienced this?

Share this post


Link to post
Share on other sites

@clo223  Yes, it is very common to have low mood.

I don’t recommend Accutane, because if your purpose is to shrink your sebaceous glands permanently, you will also change other precious things in your body, and this is going to bring you a lot of trouble, even long after you take it.

About how I think Accutane works, read https://www.acne.org/forums/topic/385242-advice-would-be-so-helpful-accutane/#comment-3625189

About acne from a psychological point of view, read https://www.acne.org/forums/topic/385200-accutane-journey-round-3-37male-20mg/#comment-3625522

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×